Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Tingling in arms, numbness in thumbs, insomnia. Taking Adipex. Could it be side-effects of Adipex?

I started taking Adipex to get me going on a weight-loss regimen three months ago. I now have tingling in my arms, numbness in both thumbs, and trouble sleeping. I can go for days without going to bed before 4:00 a.m. Are these side effects of the Adipex? The numbness is troubling because I teach school and need those hands to work properly!
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Mild to moderate side effects are experienced during Adipex usage and reported in a number of cases. Since Adipex affects a number of different systems in the body, side effects can manifest themselves in a number of different ways. As nervous system side effects are common with Adipex use because of this drugs activity in the brain. Mild side effects may include over-stimulation, restlessness, dizziness, insomnia, euphoria, dysphoria, tremors, tingling and headaches. If its affecting your daily activities will recommend you consult your clinician and modify the same. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor